# SDR 9JLA2021040524765

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N1JP
- Make and model: Beech 400A
- Aircraft serial: RK432
- Aircraft time: 5,970 hours, 5,068 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 58181303
- Part serial: 518878
- Condition: Faulted
- Location: Fuel Flow
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING PREFLIGHT CHECKS THAT THE LEFT ENGINE FUEL FLOW INDICATOR WAS READING ZERO WITH THE ENGINE RUNNING. THIS DISCREPANCY CAUSED THE FLIGHT TO BE CANCELLED. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THAT THE LEFT ENGINE FUEL FLOW TRANSMITTER WAS DEFECTIVE. THE MAINTENANCE VENDOR REPLACED THE TRANSMITTER WITH AN OVERHAULED UNIT. OPS AND LEAK CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
